# SDR IPXA2024042937639

- Difficulty date: April 10, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074300200
- Part serial: NSN
- Condition: Broken
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT- MCD FLOOR PANEL 231WG IS BROKEN INSTALLED FLOOR PANEL 231WG IAW A300 AMM 53-10-23-0401.
